Mathematical Research Letters

Volume 19 (2012)

Number 5

$p$-adic families and Galois representations for $GS_p(4)$ and $GL(2)$

Pages: 987 – 996

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n5.a2

Author

Andrei Jorza (Department of Mathematics, California Institute of Technology)

Abstract

In this brief paper, we prove local-global compatibility for holomorphic Siegel modular forms with Iwahori level. In previous work, we proved a weaker version of this result (up to a quadratic twist) and one of the goals of this paper is to remove this quadratic twist by different methods, using $p$-adic families. We further study the local Galois representation at p for nonregular holomorphic Siegel modular forms. Then we apply the results to the setting of modular forms on $GL(2)$ over a quadratic imaginary field and prove results on the local Galois representation ℓ, as well as crystallinity results at $p$.

Full Text (PDF format)